Even though I have upped the dose I no longer get the euphoria from the med which is why I'm quitting. I actually feel sick now when I take them and very anxious. Does anyone else feel so terrible on them? I used to feel endless energy and very confident and like I could do it all but now I take them to just ward off the w/d's which will be coming in about 24hrs. I just never heard anyone say these make them feel anxiety or crappy and would like others opinions.
Agreed, I stopped getting the " energy buzz" from them a long time ago. I continued to take them and increase the dose to get that feeling back. It never did come back. I just took more and wasted more money, time, liver and my life. I am on day 4 of none. My husband helped me wean down over the course of two weeks until I was taking two a day. Then none. Do I miss it?? Yea. Do I want some now, yea. Am I going to get any??? NO WAY!!! I don't think I could go through the withdrawls again. Besides, my man IS awesome btu everyone has their limits :)
I agree I could take 8 at a time and still get nothing but a bunch of un needed anxiety. I'm sure this will help with the psychological w/d because I had a hard time stopping when I was still getting a high from them now I know I can't get that high or energy burst than it's like why bother. I just wish that ment w/d was easier but I don't think that's gonna happen but I do really think it will help with my recovery. I will only take vicodin and won't even try another narcotic because I don't wnat to create new addictions. So if I ever need it for pain for my migraines at least I know I won't get euphoria from it.
I have a strange reaction to vicodin now. I was prescribed vicodin about 5 years ago and id get a euphoric relaxed and nice to everyone feeling. About a year ago the doctor put me back on them but now every time I take them for my chronic pain, I start arguments with everyone, everything annoys and bothers me. Im in a horrible mood and instead of that relaxed feeling im overly energized cleaning everything. Its so weird! I must have some type of reaction to it now.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.